MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ R; KNEE FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ R; KNEE FEMORAL IMPLANT
Catalog Number 02.12.0025R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on december 09th 2019: lot 1765556: 33 items manufactured and released on 09-jan-2018.Expiration date: 18.12.2022.No anomalies found related to the problem.To date, 27 items of the same lot have been already sold without any other similar reported event.Additional device involved batch reviews performed on december 09th 2019: gmk-sphere 02.12.0413fr tibial insert fixed sphere flex size 4/13 mm r (k140826) lot 176181: 25 items manufactured and released on 16-jan-2018.Expiration date: 21.12.2022.No anomalies found related to the problem.To date, 10 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot 182906: 104 items manufactured and released on 14-sep-2018.Expiration date: 12.09.2023.No anomalies found related to the problem.To date, 100 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection, 1 year after primary.All hardware has been revised.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ R
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9449585
Report Number3005180920-2019-01059
Device Sequence Number2973272
Product Code JWH
UDI-Device Identifier07630030862427
UDI-Public07630030862427
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Catalogue Number02.12.0025R
Device Lot Number176556
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight80